# SDR IPXA201409084190

- Difficulty date: August 22, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 14,940 hours, 9,332 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, RT OTBD FLAP, INBD BULLNOSE SKIN IS CHAFED.  ACCOMPLISHED REPAIR ON RT OTBD FLAP INBD BULLNOSE SKIN IAW SRM 57-50-00, FIG 208.
